MathSciNet Relay Station
MathSciNet bibliographic data
MR2565197 (2011a:47112) 47H10 (54H25)
Altun, Ishak; Damjanović, Boško; Djorić, Dragan Fixed point and common fixed point theorems on ordered cone metric spaces. Appl. Math. Lett. 23 (2010), no. 3, 310–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement